# SDR DALA2017083106484

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 58,101 hours, 26,321 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PINTLE PIN ON MLG THREADS WORN.  REMOVED AND REPLACED ON CARD 3210-9601-LT.
